# SDR CA150311002

- Difficulty date: March 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 5,545 hours
- Engine: Pwc PW150A
- Propeller: Rotol R4304*
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 3905001011
- Condition: Bypassing
- Location: Rudder
- Part time: 5,921 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER PCU WAS BYPASSING & WAS REPLACED DURING C CHECK.
